Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Did your libido go down while on birth control?

I was on birth control for a little over 3 years and I finally had my implant removed a few weeks ago and I feel like a brand new woman. I feel sexual and healthy, in a way I haven't felt in those years. Could it be the birth control, or it was just all in my head?

 
GomezMami2908

Asked by GomezMami2908 at 3:19 PM on Jul. 11, 2011 in Health

Level 27 (30,173 Credits)
This question is closed.
Answers (3)
  • Sometimes BC will do that to you! That happened to me while I was on the depo provera, but I switched to the Nuva Ring and it made a huge difference!!!
    something_

    Answer by something_ at 3:21 PM on Jul. 11, 2011

  • No not with birth control - now or in the past
    But I have the hormone-free Paragard IUD anyway so it's definitely not an issue
    I was on a med years ago that caused me to be unable to orgasm and that was torture
    I've always had an out-of-this-world libido and I'm always ready to go hehe
    .MhacFoirfe.

    Answer by .MhacFoirfe. at 3:45 PM on Jul. 11, 2011

  • it absoutely could be true, it's good you got your BC changed. some women have different effects I know the Depo didn't suit me after I stop breastfeeding. anything is possible.
    Sillylins

    Answer by Sillylins at 4:29 PM on Jul. 11, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN